# SDR USAA2012011700034

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 36,945 hours, 20,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005201300
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS OF GREEN HYDRAULIC SYSTEM, RESULTED IN LOSS OF THRUST REVERSERS AND NOSE WHEEL STEERING.  DECLARED EMERGENCY.  REMOVED AND REPLACED BROKEN HYDRAULIC LINE UNDER PYLON.  ALSO REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP AND FILTERS.  OPS CHECKED GOOD.
